Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 494–513 (Mi tvp4404)  

This article is cited in 2 scientific papers (total in 2 papers)

Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law

G. M. Feldman

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov

DOI: https://doi.org/10.4213/tvp4404

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 359–375

Bibliographic databases:

Received: 03.12.2010
Revised: 14.02.2011

Citation: G. M. Feldman, “Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 494–513; Theory Probab. Appl., 56:3 (2011), 359–375

Citation in format AMSBIB
\Bibitem{Fel11}
\by G.~M.~Feldman
\paper Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 494--513
\mathnet{http://mi.mathnet.ru/tvp4404}
\crossref{https://doi.org/10.4213/tvp4404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136462}
\elib{https://elibrary.ru/item.asp?id=20732916}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 359--375
\crossref{https://doi.org/10.1137/S0040585X97985510}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867694326}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4404
  • https://doi.org/10.4213/tvp4404
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p494

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Feldman, “Independent random variables on Abelian groups with independent sum and difference”, Theory Probab. Appl., 61:2 (2017), 335–345  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Feldman G.M., “On Analogues of Cr Rao'S Theorems For Locally Compact Abelian Groups”, J. Differ. Equ. Appl., 24:12 (2018), 1967–1980  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:287
    Full text:121
    References:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021